Skip to main content
Study

Medication errors with pediatric liquid acetaminophen after standardization of concentration and packaging improvements.

Brass EP, Reynolds KM, Burnham RI, et al. Medication Errors With Pediatric Liquid Acetaminophen After Standardization of Concentration and Packaging Improvements. Acad Pediatr. 2018;18(5):563-568. doi:10.1016/j.acap.2018.03.001.

Save
Print
October 17, 2018
Brass EP, Reynolds KM, Burnham RI, et al. Acad Pediatr. 2018;18(5):563-568.

Dosing errors with regard to liquid medications in pediatrics are common. Using data from the National Poison Data System, researchers found that a 2011 change to the packaging of liquid acetaminophen and standardization to one concentration was associated with a reduction in pediatric medication errors involving liquid acetaminophen.

Save
Print
Cite
Citation

Brass EP, Reynolds KM, Burnham RI, et al. Medication Errors With Pediatric Liquid Acetaminophen After Standardization of Concentration and Packaging Improvements. Acad Pediatr. 2018;18(5):563-568. doi:10.1016/j.acap.2018.03.001.